# SDR AALA202210257024

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT FUSELAGE FORWARD OVERWING ENTER EXIT LIGHT DIM. REMOVED AND REPLACED FORWARD OVERWING EMERGENCY EXIT LAMP PER AMM 33-51-04.
